Next Article in Journal
Integration of Systems of ODEs via Nonlocal Symmetry-Like Operators
Previous Article in Journal
Local Non-Similarity Solutions for a Forced-Free Boundary Layer Flow with Viscous Dissipation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 574-584; doi:10.3390/mca15040574

Coupling Drift-Flux Models with Unequal Sonic Speeds

1
University of the Witwatersrand, Wits 2050, South Africa
2
RWTH-Aachen, D-52056 Aachen, Germany
3
University of KwaZulu-Natal, Scottsville 3209, South Africa
*
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [642 KB, uploaded 8 April 2016]

Abstract

The well-posedness of a Riemann problem at a junction in a pipeline network is discussed. In addition computational results on the dynamics of the flow of a multi-component gas at such network junctions are presented. The work presented here is a generalisation of [M. K. Banda, M. Herty, and J. M. T. Ngnotchouye, Towards a mathematical analysis of multiphase drift-flux model in networks, SIAM J. Sci. Comput., 31(6): 4633 – 4653, 2010] to models in which the equation of state has different compressibility factors or sonic speeds.
Keywords: Drift-flux; multi-component; compressible flow; Riemann Problem; flow networks; coupling conditions; compressibility factor Drift-flux; multi-component; compressible flow; Riemann Problem; flow networks; coupling conditions; compressibility factor
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Banda, M.K.; Herty, M.; Ngnotchouye, J.-M.T. Coupling Drift-Flux Models with Unequal Sonic Speeds. Math. Comput. Appl. 2010, 15, 574-584.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top